# SDR WWMA9700196

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343SB
- Make and model: Saab 340B
- Aircraft serial: 340B343
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE85
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS EMERGENCY LIGHT ARM PUSH BUTTON FAILS TO ILLUMINATE.  REPLACED THE FLIGHT ATTENDANTS ARM LIGHT BULB.
